# SDR AALA201909099084

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 63,849 hours, 24,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4384
- Condition: Faulty
- Location: Cabin
- Part time: 58,615 hours, 22,317 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND CIDS DEGRADED MSG DURING PERIODIC SERVICE CHECK JOB CARD 26L00005005. REMOVED AND REPLACED LT AND RT EPSU (11WL & 12WL). ALSO REMOVED & REPLACED FWD AND AFT GALLEY EPSU BATTERIES (10WL & 13WL) IAW AMM 33-51-38. CHECKS GOOD. (SEE SDR # AALA201909099024, AALA201909099083)
